# SDR CALA2010120100599

- Difficulty date: December 1, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N58606
- Make and model: Boeing 737524
- Aircraft serial: 27319
- Aircraft time: 43,076 hours, 22,409 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C27552
- Condition: Worn
- Location: Rt Ob Midflap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - RT OTBD MIDFLAP, INBD L/E WORN.  MARKED, TRIMMED OUT DAMAGED AREA AND INSTALLED FILLER AND DOUBLER IAW E CRA 5752-01496.
